A combinatorial formula for the linearization coefficients of general Sheffer polynomials

Cited 13 time in webofscience Cited 0 time in scopus
  • Hit : 356
  • Download : 0
We prove a formula for the linearization coefficients of the general Sheffer polynomials, which unifies all the special known results for Hermite, Charlier, Laguerre, Meixner and Meixner-Pollaczek polynomials. Furthermore, we give a new and explicit real Version of the corresponding formula for Meiwner-Pollaczek polynomials. Our proof is based on some explicit bijections and sign-reversing weight-preserving involutions. (C) 2001 Academic Press.
Publisher
ACADEMIC PRESS LTD
Issue Date
2001-04
Language
English
Article Type
Article
Keywords

LAGUERRE; HERMITE

Citation

EUROPEAN JOURNAL OF COMBINATORICS, v.22, no.3, pp.313 - 332

ISSN
0195-6698
URI
http://hdl.handle.net/10203/78963
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 13 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0